# SDR SWAA2022030726466

- Difficulty date: April 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** ON R/H OVER WING EXIT LOWER SILL WEB UPPER SURFACE BS616-639 RBL68 WL221. / REPAIRED DAMAGE ON R/H OVER WING EXIT LOWER SILL WEB UPPER SURFACE BS 616-639; RBL 68. WL 221 PER ER # 19-02766 REV IR AND EA # 1-753-34648 REV IR.
